Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Hypothyroidism, stomach pain, headache, irregular stools. Taking thyrox medicine. Causes for symptoms?

Hi I am XXXXXX.I am 42 years old working women. I am suffering from Hypothyroidism . At present I am taking Thyrox 50 mg medicine. Since many days I am observing that my right side below the stomach there s pain & pain in my left side of head, some some times irregularity in stools . Please suggest me what s going on internally. I have done several times blood test and report says normal about blood HB, but sometimes ups and down in my TSH report.
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi xxxx,
It is important that you understand that the condition of hypothyroidism is a chronic condition and you have to take the replacement therapy in the from of drug for life. Once the dose of the drug is adjusted according to the requirement of yours, your TSH level will come within normal level and this problem of hypothyroidism can be controlled.
The recent problem of stomach pain and headache and irregularity in stools may be related to this condition itself or it can be just some other problem. It is difficult to tell any thing for sure from the information provided.
I would suggest you to consult your doctor who is prescribing you there medicine for hypothyroidism and try to get the level of TSH stabilized by taking the appropriate dose titration.

Thanks and take care.
Answered: Sun, 7 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor